The relations between matroids of arbitrary cardinality and independence spaces

Authors

  • Hua Mao Department of Mathematics, Hebei University, Baoding 071002, China
  • Liu Hui Department of Mathematics, Hebei University, Baoding 071002, China

Abstract

This paper deals with teh relationships between two classes of infinte matroids--the classes of matroids of arbitrary cardinality and of independence spaces primarily with the help of hyperplane set approach and sometimes of closure operator approach.

Downloads

Published

2013-07-17

How to Cite

Mao, H., & Hui, L. (2013). The relations between matroids of arbitrary cardinality and independence spaces. Armenian Journal of Mathematics, 5(1), 26-33. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/89

Issue

Section

Articles